# SDR DALA2022083105855

- Difficulty date: August 27, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N3769L
- Make and model: Boeing 737832
- Aircraft serial: 30822
- Aircraft time: 68,033 hours, 25,160 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2383375) DURING INSPECTION FOUND CRACK ON BULKHEAD (VAPOR BARRIER) AT STA 663 BTW LBL 31.83 AND LBL 40.00. REPAIR ON BULKHEAD (VAPOR BARRIER) ON STA 663 BTW LBL 31.83 AND LBL 40.00 WAS PERFORMED PER B737-800 SRM 57-10-10-2R-2.
